Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Why am i bleeding non stop with clots even after my normal period ?

my period of last month was normal, but then i started like 2 weeks later, now i m bleeding non stop. I m wearing a tampon because it is messing up all of my underwear. in the beginning it was very light but very dark and now its heavier with clots and is still a dark burgandy. I don t know what can cause this. I need help. I feel very drained and i feel like i havent slept for days.
Asked On : Wed, 17 Nov 2010
Answers:  1 Views:  116
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
May 2013
Thanks for the query.
Intermenstrual bleeding is called metrorrhagea.
It can be seen due to many causes like hormonal abnormality, structural causes like fibroids, endometrial polyps, thyroid hormonal abnormalities etc.
If there is any possibility of pregnancy, once rule out miscarriage.
As you are having the bleeding continuously, better to consult gynecologist once and get evaluated.
Go for ultrasound once to rule out the possibility of miscarriage, structural causes etc.
Then with your doctor's advice you can go for anti fibrinolytic drugs to control the bleeding.
Along with these you may need support of hormonal pills to prevent the recurrence.
Take care.
Answered: Fri, 22 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor